MathSciNet Relay Station
MathSciNet bibliographic data
MR1670419 (2001b:57076) 57R70 (57R35)
Pintea, C. Differentiable mappings with an infinite number of critical points. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3435–3444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement